# SDR SIMA20140421001

- Difficulty date: April 21, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N853AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145742
- Aircraft time: 25,742 hours, 24,292 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP151311112
- Part serial: 10225H6634
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CLIMBING FL190,  FIRST OFFICER`S WINDSHIELD SPONTANEOUSLY CRACKED.  R & R FIRST OFFICER`S WINDSHIELD IAW AMM 56-10-01.
